# SDR JIKA20230628201

- Difficulty date: June 22, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 42,000 hours, 55,391 cycles
- System (JASC): 2700 · Flight Control System
- Part: Yaw Damper
- Part number: 7003180901
- Part serial: 85050195
- Condition: Failed
- Location: Zone 100
- Part time: 1,486 hours, 2,103 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, I
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KMFR ENROUTE TO KPDX THE FLIGHT CREW REPORTED YAW DAMPER FAILURE FOLLOWED BY AN ELECTRICAL BURNING SMELL. PILOT DECLARED AN EMERGENCY. THE AIRCRAFT DIVERTED TO KSLE AND LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION NOTED THE YAW DAMPER CIRCUIT BREAKER TRIPPED. MAINTENANCE TROUBLESHOT ISSUE AND REMOVED AND REPLACED YAW DAMP COMPUTER. OPS CHECKS NORMAL. AIRCRAFT
